# SDR DL72E992524

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: #3 L/E Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV2, FOUND DOUBLER CRACKED ON RIB LOC I/B SIDE OF ACTUATOR FITTING ON NR 3 L/E SLAT.  STOP DRILLED CRACK PER MM 57-54-0.  FABRICATED DOUBLER, FOUND SECOND RIB CRACK, DRILLED SECOND RIB, FABRICATED ANOTHER DOUBLER, CUT AND REMOVED RIBS.  INSTALLED DOUBLERS PER 51-40-3 AND 57-54-0 FIG 804. CPONTN N/R 1086, REPAIRED RIB/SKIN SPLICE PER MM 57-54-0 FIG 804, 801, SRM 51-40-3.
